Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On isomorphisms of group algebras


Author: Walter Rudin
Journal: Bull. Amer. Math. Soc. 64 (1958), 167-169
DOI: https://doi.org/10.1090/S0002-9904-1958-10195-0
MathSciNet review: 0096981
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Arne Beurling and Henry Helson, Fourier-Stieltjes transforms with bounded powers, Math. Scand. vol. 1 (1953) pp. 120-126. MR 58009
  • 2. Henry Helson, Isomorphisms of abelian group algebras, Ark. Mat. vol. 2 (1953) pp. 475-487. MR 58138
  • 3. Henry Helson, On a theorem of Szegö, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 235-242. MR 74504
  • 4. Walter Rudin, The automorphisms and the endomorphisms of the group algebra of the unit circle, Acta Math. vol. 95 (1956) pp. 39-55. MR 82052
  • 5. J. G. Wendel, Left centralizers and isomorphisms of group algebras, Pacific J. Math. vol. 2 (1952) pp. 251-261. MR 49911


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1958-10195-0

American Mathematical Society